# SDR 2006UALA01131

- Difficulty date: June 10, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 27,936 hours, 10,684 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU FAULT DISPLAYED ON CIDS.  AFT L COMM EPSU ARMED AFT L. RESET LEFT AFT EPSU AND REPLACED LEFT EPSU AND BATTERY.  EMERGENCY LIGHT TEST OK.
